# SDR SIMA20140127010

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 25,595 hours, 22,874 cycles
- Engine: Allsn AE3007A
- System (JASC): 7710 · Power Indicating System
- Part: Relay
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BOTH ENGINES STARTED FOR TAXI OUT, SHUT DOWN NR 2 ENG TO SAVE FUEL.  WHEN NR 2 ENG SHUT DOWN WE IMMEDIATELY GOT, RUD HDOV PROT FAIL & E2 SHORT DISP ON EICAS RTG.  R & R RT RELAYS KO774, K0112 & K0384 IAW EMB AMM 20-13-02 ENGINE RUN REQUIRED.
